# SDR HALA2021100400149

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 15,663 hours, 2,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 361 3R EXIT PLACARD BY SEAT POCKET CAME OFF. CORRECTIVE ACTION: RESECURED 3R EXIT PLACARD LENS. (4492052)
